Hamilton cycles in highly connected and expanding graphs

Dan Hefetz*, Michael Krivelevich, Tibor Szabó

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we prove a sufficient condition for the existence of a Hamilton cycle, which is applicable to a wide variety of graphs, including relatively sparse graphs. In contrast to previous criteria, ours is based on two properties only: one requiring expansion of "small" sets, the other ensuring the existence of an edge between any two disjoint "large" sets. We also discuss applications in positional games, random graphs and extremal graph theory.

Original languageEnglish
Pages (from-to)547-568
Number of pages22
JournalCombinatorica
Volume29
Issue number5
DOIs
StatePublished - 2009

Funding

FundersFunder number
USA–Israel BSF
Israel Science Foundation

    Fingerprint

    Dive into the research topics of 'Hamilton cycles in highly connected and expanding graphs'. Together they form a unique fingerprint.

    Cite this